CureZone   Log On   Join
Re: Hormonal acne
 
suzy_kat Views: 16,910
Published: 15 years ago
 
This is a reply to # 9,487

Re: Hormonal acne


Not sure if you've started the Dian or not; I went on it for Acne reasons about 7 months ago (I live in Canada); my appetite became astronomical after about 3 months of Dian use...I am a 5'3" 107-pound woman (34 yrs. old) and I "ballooned" up to 118 with water-weight and regular weight gain while on the Dian because I simply could not stop eating. Even after a heavy meal I still had "hunger pangs". It was extremely frustrating especially for someone like me who's weight has always been very easily managed. To it's credit though, Dian-35 REALLY cleared my skin up. I have stopped taking it; switched to Alesse birth control and my big hormonal Acne is already starting to flare up again after only one month of being off the Dian. I intend to start Aldactone if my doc will prescribe it, as it's very obvious that the anti-androgen in Dian-35 was WORKING WELL. I did not suffer from Depression of any type, though I have suffered Depression on other birth control before (any in the Ortho family seemed to trigger that for me). The Dian seemed pretty safe as far as causing depression. So I reckon in short, if you can control the weight gain (a prescription diuretic MIGHT help)...I would highly recommend Dian for skin problems. ps. the other nice "side effect" of Dian 35 is that you don't have to shave your legs as often ;o)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.484 sec, (1)